# SDR ASAA0944546

- Difficulty date: February 13, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE FITTING CRACKED.  REMOVED CRACKED FITTING INSTALLED NEW HINGE FITTING B737 400 SRM 51 40 02.
